MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC VR1 VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC VR1 VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 520A1299US
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Defective Component (2292)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that the modes for 'auto' and 'manual' on a smiths medical pneupac vr1 ventilator "keep slipping back to manual".No adverse effects were reported.
 
Additional Manufacturer Narrative
Device evaluation: one pneupac device was received for investigation in good condition.The device was powered on with a 50 psi connection.The momentary switch was manually turned to auto and it was found that the switch retracted back to manual.Based on the investigation, the complaint allegation was confirmed.Once the switch valve was replaced, the device passed all functional tests.The problem source for the complaint was noted as "wear and tear".

Brand Name
PNEUPAC VR1 VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8552893
Report Number3012307300-2019-02118
Device Sequence Number2458196
Product Code BTL
UDI-Device Identifier10610586045721
UDI-Public10610586045721
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number520A1299US
Device Catalogue Number520A1299US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer08/05/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1